# SDR UALA2011121406832

- Difficulty date: December 12, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 83,896 hours, 9,991 cycles
- Engine: Pwa PW4056
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 2120
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 2120 FRAME UPPER STRUCTURE CRACKED BETWEEN RBL 40 & RBL 45.3.  MAJOR REPAIR ACCOMPLISHED, MANUFACTURED & INSTALLED NEW FRAME SECTION REF ECRA 5300-01382, EN 747EN-53-038 5.
